Translator Disclaimer
October 2021 Asymptotic behavior of a new class of nonlinear rational difference equations
Osama Moaaz, Elmetwally M. Elabbasy, Hamida Mahjoub
Rocky Mountain J. Math. 51(5): 1781-1792 (October 2021). DOI: 10.1216/rmj.2021.51.1781

Abstract

This paper is concerned with the asymptotic behavior of solutions of a new class of the nonlinear rational difference equations. We establish new criteria for stability (local and global) and boundedness of solutions of the studied equation. Moreover, we investigate the periodic character (periodic two and three) of the solutions of these equations, by using new techniques. Finally, we give some interesting examples in order to verify our results.

Citation

Download Citation

Osama Moaaz. Elmetwally M. Elabbasy. Hamida Mahjoub. "Asymptotic behavior of a new class of nonlinear rational difference equations." Rocky Mountain J. Math. 51 (5) 1781 - 1792, October 2021. https://doi.org/10.1216/rmj.2021.51.1781

Information

Received: 20 January 2021; Revised: 12 February 2021; Accepted: 19 February 2021; Published: October 2021
First available in Project Euclid: 17 February 2022

Digital Object Identifier: 10.1216/rmj.2021.51.1781

Subjects:
Primary: 39A10 , 39A23 , 39A30

Keywords: difference equations , equilibrium points , global stability , local stability , periodic solution

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 5 • October 2021
Back to Top